# SDR 98ZZZX364

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N9EF
- Make and model: Piper PA-23-250
- Aircraft serial: 277305092
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Condition: Cracked
- Location: Prop Assy
- Part time: 2,592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY BEARING CRACKED.
